# SDR GTIA2023110337581

- Difficulty date: November 1, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N681NK
- Make and model: Airbus A321-231
- Aircraft serial: 7908
- Aircraft time: 19,603 hours, 8,615 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Noise
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L1 DOOR SEAL EXTREMELY LOUD 7.8 PSI NOISE STARTED 80 PSI UNBEARABLE-AIRCRAFT HAS BEEN INSPECTED AND FOUND TO BE SAFE CONDITION FOR THE FLIGHT INTENDED AS A SPECIAL FLIGHT FOR THE REPAIR / EVALUATION FOR THE REASON LISTED ABOVE.
